Publications

Found 631 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
Articles in international peer reviewed journals
Almeida J. Some quasi-ordered classes of finite commutative semigroups. Semigroup Forum. 1985;32:189-200.Edit
Ahues M, d'Almeida FD, Largillier A, Vasconcelos PB. Spectral refinement for clustered eigenvalues of quasi-diagonal matrices. Linear Algebra and its Applications. 2006;413:394-402.Edit
Ahues M, Largillier A, d'Almeida FD, Vasconcelos PB. Spectral refinement on quasi-diagonal matrices. Linear Algebra and its Applications. 2005;401:109-117.Edit
Aguiar P. SpiNet Tutorials.. 2007.
Alves JF, Leplaideur R. SRB measures for almost Axiom A diffeomorphisms. Ergodic Theory Dynam. Systems. 2016;36(7):2015-2043.Edit
Alves JF. SRB measures for non-hyperbolic systems with multidimensional expansion. Ann. Sci. École Norm. Sup. (4). 2000;33:1-32.
Alves JF, Dias CL, Luzzatto S. SRB measures for partially hyperbolic systems whose central direction is weakly expanding. J. Eur. Math. Soc. (JEMS). 2017;19:2911-2946.Edit
Alves JF, Dias C., Luzzatto S., Pinheiro V.. SRB measures for partially hyperbolic systems whose central direction is weakly expanding.. 2016.Edit
Alves JF, Bonatti C, Viana M. SRB measures for partially hyperbolic systems whose central direction is mostly expanding. Invent. Math.. 2000;140:351-398.Edit
Alves JF, Azevedo D. Statistical properties of diffeomorphisms with weak invariant manifolds. Discrete Contin. Dyn. Syst.. 2016;36(1):1-41.Edit
Alves JF, Azevedo D. Statistical properties of diffeomorphisms with weak invariant manifolds. Discrete Contin. Dyn. Syst.. 2016;36(1):1-41.Edit
Alves JF, Carvalho M, Freitas JM. Statistical Stability and Continuity of SRB Entropy for Systems with Gibbs-Markov Structures. Comm. Math. Phys.. 2010;296:739-767.
Alves JF, Soufi M. Statistical stability and limit laws for Rovella maps. Nonlinearity. 2012;25:3527-3552.Edit
Alves JF, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Alves JF, Carvalho M, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Alves JF, Pumariño A., Vigil E. Statistical stability for multidimensional piecewise expanding maps. Proceedings of the American Mathematical Society. 2017;145:3057-3068.Edit
Alves JF, Viana M. Statistical stability for robust classes of maps with non-uniform expansion. Ergodic Theory Dynam. Systems. 2002;22:1-32.Edit
Alves JF, Soufi M. Statistical stability of geometric Lorenz attractors. Fund. Math.. 2014;224:219-231.Edit
Alves JF. Stochastic behavior of asymptotically expanding maps. Discrete Contin. Dynam. Systems. 2001:14-21.
Bahij M, Nafidi A, Achchab B, Gama SM, Matos J.. A Stochastic Diffusion Process Based on the Two-Parameters Weibull Density Function. International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering . 2016;10 (6):254-259.Edit
Alves JF, Araújo V, Vásquez CH. Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn.. 2007;7:299-333.Edit
Alves JF, Araújo V, Vásquez CH. Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn.. 2007;7:299-333.Edit
Santamaria F, Boffetta G, Afonso MM, Mazzino A, Onorato M, Pugliese D. Stokes drift for inertial particles transported by water waves. Europhysics Letters. 2013;102(1):14003: 1-5.Edit
Alves JF. Strong statistical stability of non-uniformly expanding maps. Nonlinearity. 2004;17:1193-1215.
Alves JF, Vilarinho H. Strong stochastic stability for non-uniformly expanding maps. Ergodic Theory Dynam. Systems. 2013;33:647-692.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.